# SDR AALA201812139039

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 61,348 hours, 15,283 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Torn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L1 DOOR SLIDE RELEASE STRAP HARNESS LOWER STRAP AREA FABRIC TORN, HARNESS ON AOG CPN:  4105750. REPLACED L1 DOOR SLIDE STRAP PER AMM 25-66-01. OPERATIONS CHECK OK.
